# SDR CALA0800656

- Difficulty date: June 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 36,521 hours, 19,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65479769
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR-PAN AND WEB BETWEEN STATION 847 TO 867 LBL 62.5.  REMOVED FLOOR-PAN CORROSION AND WEB BETWEEN STATION 847 TO 867 LBL 62.5 IAW B737 SRM 53-60-13, FIG 1.  LOCATED, DRILLED AND INSTALLED NEW WEB IAW B737 SRM 51-40-02.
